# SDR GLBA20110722H

- Difficulty date: July 22, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 32,066 hours, 40,558 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 509.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION MAINTENANCE FOUND A CRACK IN THE CARGO DOOR UPPER FRAME AT FS 509.50 BETWEEN STRINGERS 3L & 4L, 3.75" IN LENGTH.  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-53-050. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
